# SDR WX0A2021122973911

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N297NV
- Make and model: Airbus A320-214
- Aircraft serial: 2778
- Aircraft time: 47,368 hours, 15,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 120091
- Condition: Failed
- Location: 10wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PERFORM EPSU BIT CH 10WL BATT FAIL. / REMOVED AND REPLACED BATTERY 10WL. OPS CHECKS GOOD REF. AMM 33-51-38 P/B 401."
